# SDR FDEA201601300399

- Difficulty date: January 30, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 52,586 hours, 22,833 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RCGSK1005
- Part serial: 447
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

N THE BLOCKS WE GOT AFT CARGO SMOKE DETECTION.  REMOVED MAIN CARGO & RE-TESTED MAIN DECK CARGO SMOKE DETECTION, MAIN AFT SMOKE DETECTION TESTED NORMAL.  SUSPECT CONDENSATION EMITTING FROM THE AMJ & AYY CANS.  ORDERING SMOKE DETECTOR CONTROL UNIT.  CREW STATED AFT MAIN DECK DETECTED SMOKE.  REMOVED AND REPLACED MAIN DECK CARGO SMOKE DETECTION CONTROL UNIT REF AMM 26-19-34-04-09.  OPERATIONAL CHECK SATISFACTORY AMM 26-19-00-05-09.
